# SDR WX0A2021063073751

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 46,931 hours, 34,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF NR 794471 CIDS1 EPSU SYS TEST FAILS AND DISPLAYS ESCAPE SLIDE LT/EPSU (10WL) FWD L MESSAGE CLASS 1; REQUIRES FURTHER TROUBLESHOOTING. / REPIN WIRE 5109 PIN B CONNECTOR 2871VC L DOOR SLIDE.  OP TEST EPSU SYSTEM OK W/REF TSM 25-60-00-810-811A, ESPM 20-*48-14-01 & ASM 33-51-01 PG 0387."
